CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

The density of integral points on complete intersections

Oscar Marmon (Institutionen för matematiska vetenskaper, matematik)
The Quarterly Journal of Mathematics (0033-5606). Vol. 59 (2008), 1, p. 29-53.
[Artikel, refereegranskad vetenskaplig]

In this paper, an upper bound for the number of integral points of bounded height on an affine complete intersection defined over is proven. The proof uses an extension to complete intersections of the method used for hypersurfaces by Heath-Brown (The density of rational points on non-singular hypersurfaces, Proc. Indian Acad. Sci. Math. Sci. 104 (1994) 13-29), the so called 'q-analogue' of van der Corput's AB process.

Denna post skapades 2008-12-12. Senast ändrad 2016-08-22.
CPL Pubid: 81208


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Annan matematik

Chalmers infrastruktur

Relaterade publikationer

Denna publikation ingår i:

Counting solutions to Diophantine equations